Couldn't find what you looking for?

TRY OUR SEARCH!

Well it took me awhile to re-lize methadone is in fact worst thean the oxycontin i was taking 80-100mgs a day.

Here's how i am detoxing.....Each week i have the nurse drop me down 5 mgs .I was at 40 now im at 10mgs a day.The day (mon) you drop your doseage expect no sleep,queezy stomach,withdrwal symptoms.

To counteract these symtoms ,each nite i drink 2 ...16 oz beers.And smoke very potent marijuana.For me the combination of the 2 keeps my mind off the withdrawls,i still feel them a bit ,but it help alot.And its working.You still have to want to quit,and saving $320 month can also be a great incentive


I also have some oxycontin pills sitting here.If it getts really bad ,like 3 am no sleep.I take the smallest amount maby 1-2mgs of a 20 mg pill,just enough to smooth out the rough spot.Thats only happened once that i had to.

Don't just drop off and quit cold turkey.You'll put yerself through hell.I'll be stopping off of my last week of 5 mgs .starting next mon .Im sure lots of people can do this,but use something else,or other things to soften the blow.

Ill post my results here in 2 mondays when im totally off methadone.

Cheers.

FreakOut

Loading...

Thank you sooo much for this post. This will be so helpful to others. Congratulations on your commitment to a healthier lifestyle. I can express how important it is for our members with the same concerns to hear your success story. Please continue to share your journey with us. It is so inspiring. I look forward to future updates. Take care.
Reply

Loading...